# SDR IO5R081096

- Difficulty date: October 3, 2002
- Submitted: October 7, 2002
- Operation: General aviation
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 376 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter
- Part number: 23081057
- Part serial: Y10164
- Condition: Failed
- Location: Nr 1
- Part time: 376 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER WILL NOT ROTATE INSTALLED LOANER ASSY.
